Repositorio de producción científica de la Universidad de Sevilla

On the properties for modifications of classical orthogonal polynomials of discrete variables

Mostrar el registro sencillo del ítem

dc.creator Álvarez Nodarse, Renato es
dc.creator García García, Antonio es
dc.creator Marcellán Español, Francisco es
dc.date.accessioned 2016-06-01T10:44:26Z
dc.date.available 2016-06-01T10:44:26Z
dc.date.issued 1995-12-29
dc.identifier.citation Álvarez Nodarse, R., García García, A. y Marcellán Español, F. (1995). On the properties for modifications of classical orthogonal polynomials of discrete variables. Journal of Computational and Applied Mathematics, 65 (1-3), 3-18.
dc.identifier.issn 0377-0427 es
dc.identifier.uri http://hdl.handle.net/11441/41774
dc.description.abstract We consider a modi cation of moment functionals for some classical polynomials of a discrete variable by adding a mass point at x = 0. We obtain the resulting orthogonal polynomials, identify them as hypergeometric functions and derive the second order di erence equation which these polynomials satisfy. The corresponding tridiagonal matrices and associated polynomials were also studied. es
dc.description.sponsorship Instituto de Cooperación Iberoamericana es
dc.description.sponsorship Comisión Interministerial de Ciencia y Tecnología es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Computational and Applied Mathematics, 65 (1-3), 3-18.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Meixner es
dc.subject Charlier and Kravchuk polynomials es
dc.subject discrete measures es
dc.subject hypergeometric functions es
dc.subject associated polynomials es
dc.title On the properties for modifications of classical orthogonal polynomials of discrete variables es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID PB 93-0228-C02-01 es
dc.relation.publisherversion http://dx.doi.org/10.1016/0377-0427(95)00097-6
dc.identifier.doi 10.1016/0377-0427(95)00097-6 es
idus.format.extent 14 p. es
dc.journaltitle Journal of Computational and Applied Mathematics es
dc.publication.volumen 65 es
dc.publication.issue 1-3 es
dc.publication.initialPage 3 es
dc.publication.endPage 18 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41774
Tamaño: 179.6Kb
Formato: PDF

Este registro aparece en las siguientes colecciones

Mostrar el registro sencillo del ítem